# SDR KY7A20150622001

- Difficulty date: June 22, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N31171
- Make and model: Swrngn SA227AC
- Aircraft serial: AC605
- Aircraft time: 32,603 hours, 48,787 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 602EN6026
- Condition: Defective
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED LG WOULD NOT RETRACT AFTER TAKEOFF.  FOUND DEFECTIVE UPLOCK SWITCH & REPLACED.
